# SDR AALA201904269045

- Difficulty date: April 24, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 69,538 hours, 18,493 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BURNED WIRE SMELL BETWEEN 14-17 ROW. SMELL WAS CONSENTRATED IN A SMALL AREA. TURNED OFF PWR PORT WITH NO CHANGE IN SMELL. BURNING SMELL NEVER GOT ANY WORSE. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING CARD 05-96-70. NO FINDINGS WERE NOTED.***SUPPLEMENTAL INFORMATION: NO  CABIN ODOR FOUND DURING TROUBLESHOOTING.***(CLOSED)
